Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Representations of Baer $ \ast $-semigroups


Authors: Stanley P. Gudder and John R. Michel
Journal: Proc. Amer. Math. Soc. 81 (1981), 157-163
MSC: Primary 20M30; Secondary 81B10
MathSciNet review: 593446
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various types of Hilbert space representations for a Baer *-semigroup $ S$ are defined. The representations are characterized in terms of *-positive functions on $ S$ which possess additivity and consistency properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M30, 81B10

Retrieve articles in all journals with MSC: 20M30, 81B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593446-0
Keywords: Baer *-semigroups, Hilbert space representations, positive definite functions, quantum logic
Article copyright: © Copyright 1981 American Mathematical Society